# SDR DALA13044400865

- Difficulty date: September 11, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 79,486 hours, 76,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Out Of Position
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS INOPERATIVE AT 2AB THRU 4AB. INSPECTED AND FOUND BATTERY UNSEATED IN BATTERY PACK B5-24.  RESEATED BATTERY AND OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
